Vol. 21, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Nonconstant locally recurrent functions

Donald Charles Benson

Vol. 21 (1967), No. 3, 437–443
Abstract

The purpose of this paper is to develop a new method of using the Baire Category Theorem to obtain counterexamples in analysis. The method is used to show that a certain class of nonconstant locally recurrent functions is of second category in a suitable metric space of continuous functions. In §1 an explicit example is given of a nonconstant locally recurrent function. This example is included because it clarffies the category argument in §4.

Mathematical Subject Classification
Primary: 26.49
Milestones
Received: 27 May 1966
Published: 1 June 1967
Authors
Donald Charles Benson